MAUDE Adverse Event Report: CLINICAL INNOVATIONS LLC. TRAXI PANNICULUS RETRACTOR

CLINICAL INNOVATIONS LLC. TRAXI PANNICULUS RETRACTOR
Model Number PRS-1030
Health Effect - Clinical Codes Peeling (1999); Skin Erosion (2075); Skin Burning Sensation (4540)
Date of Event 04/01/2022
Type of Reportable Event Serious Injury
Event or Problem Description
"patient experienced two small areas of skin breakdown and discomfort upon removal of traxi.Peeling skin and burning in those areas when showering.".

Brand Name
TRAXI PANNICULUS RETRACTOR
Common Device Name
TRAXI
Manufacturer (Section D)
CLINICAL INNOVATIONS LLC.
747 w 4170 s
murray UT 84123
Manufacturer (Section G)
CLINICAL INNOVATIONS
747 w 4170 s
murray UT 84123
Manufacturer Contact
kellie stefaniak
747 w 4170 w
murray, UT 84123
8012606079
MDR Report Key14211263
Report Number1722684-2022-00002
Device Sequence Number1840998
Product Code HDL
UDI-Device Identifier00814247020345
UDI-Public00814247020345
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/04/2024
Device Model NumberPRS-1030
Device Lot NumberM44919
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2022
Initial Report FDA Received Date04/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown